Jul 27, 2003
I am 21 years old. I have been weight training for 6 years and have done one cycle of testosterone cypionate. I want to stack dbol, cyp, and winni? How worried should i be about becoming sterile? This is the last cycle i plan on doing. Thank you
Response from Mr. Vergel
are you HIV positive? Steroids drop sperm count dramatically for a long time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Psoriasis A Symptom Of HIV?
- Is Red Eyes A Symptom Of HIV?
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.